Top answers from doctors based on your search:
Disclaimer

primary hypertension medication

A 53-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
AllMedsSafeInUSA: All blood pressure medications have been approved by expert committee of Food and Drug Administartion which approves all drugs before they are prescri ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 53-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
BP meds: lots of types/families: diuretics, beta blockers, calcium channel blockers, alpha blockers, angiotensin converting enzyme inhibitors, angiotensin rece ... Read More
A 53-year-old member asked:
Dr. Jared Fialkow
Specializes in Nephrology and Dialysis
Medication: There are many different types of hypertensive medications. Ace inhibitors, angiotension receptor blockers, beta blockers, calcium channel blockers, ... Read More
3
3 thanks
A 36-year-old male asked:
Dr. Maureen Mays
Specializes in Clinical Lipidology
Med to lower BP: Hypertension is high blood pressure. Hypertension medications are meds that lower blood pressure. Meds that lower blood pressure reduce the risk of ... Read More
1
1 thank
A 41-year-old member asked:
Dr. Howard Rubin
46 years experience Cardiology
Reducing bp meds: I would expect the blood pressure to gradually go up.
4
4 thanks
A 45-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Hypertension : Depends on the person, in general should not stop hypertension medications except under a doctor direction and monitoring. Heart attacks and strokes ... Read More
2
2 thanks
A 66-year-old male asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Possibly: In most patients hypertension is silent, but when there is a rather sudden rise in blood pressure, headache or some type of dizziness may be noticeabl ... Read More
A 37-year-old member asked:
Dr. Venkata Chilakapati
22 years experience Cardiology
HTN: It is a side effect of some antihypertensive medications. You need switch to alternatives.
1
1 thank
A 37-year-old male asked:
Dr. Hilda Ganesen
Specializes in Family Medicine
Change the meds: As a cyclist you need to train often, there are non diuretic options available to manage hypertension. If you have to use a diuretic there are slow r ... Read More
1
1 thank
A 68-year-old female asked:
Dr. Marc Wertheimer
45 years experience Internal Medicine
Hi ahead: Iliadin may raise BP slightly . If your pressure is well controlled it's probably safe for short term use. 3 to 5 days periodically.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month